# SDR QXEA9700682

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2734X
- Make and model: Swrngn SA227AC
- Aircraft serial: AC738
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 212033
- Condition: Ineffective
- Location: Nr 3 Brake
- Part time: 422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT BRAKE INEFFECTIVE.  REPLACED NR 3 BRAKE ASSEMBLY, OPERATIONAL CHECK GOOD.
